# SDR SWAA2022061512859

- Difficulty date: May 28, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 146A8340
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS796 - BS847 RBL 26. MARKED. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 800 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED ACB SUBTHRESHOLD WEB AT BS787+7 - BS847; RBL26 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW ACB SUBTHRESHOLD WEB BS790-BS847 RBL 26 PER SRM 51-40-05-0G-0 AND DWG 146A8340 AND DWG 146A8120. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED SUBTHRESHOLD WEB BS790-BS847 RBL 26 PER SRM 51-40-02-0G-0 AND DWG 146A8340 AND DWG 146A8120.;[07] ALL STEPS VERIFIED;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7.
